# SDR DALA2024100409671

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N364DX
- Make and model: Airbus A321-213
- Aircraft serial: 8530
- Aircraft time: 17,764 hours, 7,974 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3064, ON WALK AROUND FOUND DENT IN LEADING EDGE SLAT #2 LEFT WING, WITHIN LIMITS FOR TEMPORARY REPAIR. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC. LEADING EDGE SLAT #2 LEFT WING AS PER A321 SRM 57-40-00-300-075 FIGURE 001. (LP 0588733)
